Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
6.5PELF
Medical Device Problem Code
Physical Resistance/Sticking (4012)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, there was a significant difficulty in removing the ""introducer"" from the tube prior to the tube change.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX 32590
Manufacturer
(Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX 32590
Manufacturer Contact
tanja beshear
5920 longbow drive
boulder, CO 80301
3035306434
MDR Report Key
15113074
Report Number
2936999-2022-00687
Device Sequence Number
5464689
Product Code
JOH
UDI-Device Identifier
20884521779904
UDI-Public
20884521779904
Combination Product (Y/N)
N
Initial Reporter Country
UK
PMA/510(K) Number
K182861
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
07/27/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/30/2025
Device Model Number
6.5PELF
Device Catalogue Number
6.5PELF
Device Lot Number
20G1179JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/13/2022
Initial Report FDA Received Date
07/27/2022
Date Device Manufactured
07/30/2020
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown